jiangong you
jiangong you
Geverifieerd e-mailadres voor nju.edu.cn - Homepage
Titel
Geciteerd door
Geciteerd door
Jaar
KAM Tori for 1D Nonlinear Wave Equations¶ with Periodic Boundary Conditions
L Chierchia, J You
Communications in Mathematical Physics 211 (2), 497-525, 2000
1892000
Invariant tori for nearly integrable Hamiltonian systems with degeneracy
J Xu, J You, Q Qiu
Mathematische Zeitschrift 226 (3), 375-387, 1997
1541997
A KAM theorem for Hamiltonian partial differential equations in higher dimensional spaces
J Geng, J You
Communications in mathematical physics 262 (2), 343-372, 2006
1402006
An infinite dimensional KAM theorem and its application to the two dimensional cubic Schrödinger equation
J Geng, X Xu, J You
Advances in Mathematics 226 (6), 5361-5402, 2011
1092011
Almost reducibility and non-perturbative reducibility of quasi-periodic linear systems
X Hou, J You
Inventiones mathematicae 190 (1), 209-260, 2012
952012
Perturbations of lower dimensional tori for Hamiltonian systems
J You
journal of differential equations 152 (1), 1-29, 1999
921999
A KAM theorem for one dimensional Schrödinger equation with periodic boundary conditions
J Geng, J You
Journal of Differential Equations 209 (1), 1-56, 2005
832005
Persistence of lower-dimensional tori under the first Melnikov's non-resonance condition
J Xu, J You
Journal de mathématiques pures et appliquées 80 (10), 1045-1067, 2001
712001
Sharp phase transitions for the almost Mathieu operator
A Avila, J You, Q Zhou
Duke Mathematical Journal 166 (14), 2697-2718, 2017
692017
KAM tori for higher dimensional beam equations with constant potentials
J Geng, J You
Nonlinearity 19 (10), 2405, 2006
682006
A KAM theorem for hyperbolic-type degenerate lower dimensional tori in Hamiltonian systems
J You
Communications in mathematical physics 192 (1), 145-168, 1998
561998
Examples of discontinuity of Lyapunov exponent in smooth quasiperiodic cocycles
Y Wang, J You
Duke Mathematical Journal 162 (13), 2363-2412, 2013
542013
Full measure reducibility for generic one-parameter family of quasi-periodic linear systems
HL Her, J You
Journal of Dynamics and Differential Equations 20 (4), 831-866, 2008
532008
Quasi-periodic solutions for 1D Schrödinger equations with higher order nonlinearity
Z Liang, J You
SIAM journal on mathematical analysis 36 (6), 1965-1990, 2005
502005
On the application of KAM theory to discontinuous dynamical systems
M Kunze, T Küpper, J You
journal of differential equations 139 (1), 1-21, 1997
501997
Bifurcations of normally parabolic tori in Hamiltonian systems
HW Broer, H Hanßmann, J You
Nonlinearity 18 (4), 1735, 2005
472005
Invariant tori and Lagrange stability of pendulum-type equations
J You
Journal of differential equations 85 (1), 54-65, 1990
421990
Existence of quasiperiodic solutions and Littlewood’s boundedness problem of Duffing equations with subquadratic potentials
T Küpper, J You
Nonlinear Analysis: Theory, Methods & Applications 35 (5), 549-559, 1999
391999
KAM tori of Hamiltonian perturbations of 1D linear beam equations
J Geng, J You
Journal of mathematical analysis and applications 277 (1), 104-121, 2003
362003
Hölder continuity of the Lyapunov exponent for analytic quasiperiodic Schrödinger cocycle with weak Liouville frequency
J You, S Zhang
Ergodic Theory and Dynamical Systems 34 (4), 1395-1408, 2014
352014
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20